Ráth Balázs

Beosztás: 
posztdoktor kutató
Fokozat: 
PhD
Szoba: 
H663
Email: 
rathb@math.bme.hu
Telefon: 
463-1111/5904

Oktatás

Stochastic Analysis with applications

Epitomernok Matematika A1

Epitomernok Matematika A2

random graphs, forest fire models, self-organized criticality, graph limits and exchangeability, percolation models with long-range correlations

Publications:

http://www.math.bme.hu/~rathb/pub.html

Kiemelt publikációk

Balazs Rath, Daniel Valesin:
Percolation on the stationary distributions of the voter model. (submitted)

Alexander Drewitz, Balazs Rath, Artem Sapozhnikov:
On chemical distances and shape theorems in percolation models with long-range correlations
Journal of Mathematical Physics 55, 083307, 2014

Alexander Drewitz, Balazs Rath, Artem Sapozhnikov:
Local percolative properties of the vacant set of random interlacements with small intensity
Annales de l'Institut Henri Poincare, Vol. 50, No. 4, 1165–1197, 2014

Balazs Rath:
Time evolution of dense multigraph limits under edge-conservative preferential attachment dynamics
Random Structures and Algorithms vol 41(3), 365-390, 2012.

Balazs Rath and Balint Toth:
Erdos-Renyi Random graphs + forest fires = Self-Organized Criticality
Electronic Journal of Probability 14:1290-1327, 2009

Előadások

Linkek

Personal webpage:

http://www.math.bme.hu/~rathb/

Egyéb információ

Personal webpage:

http://www.math.bme.hu/~rathb/